# SDR FDEA197706301134

- Difficulty date: June 30, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300*
- Aircraft serial: 760
- Aircraft time: 37,990 hours, 20,942 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN RESERVOIR OVERHEAT WARNING DURING CLIMB OUT.  FOLLOWED ECAM & QRH PROCEDURES.  GRAVITY EXTENDED GEAR & NO NOSE WHEEL STEERING AS A  RESULT.  OVERSPEED KRUGER FLAP AS A RESULT OF  BEING ABOVE 300 & .65 MACH AT THE TIME OF FAILURE.  KRUGER FLAP WAS OVERSPEND UNTIL DESCENDED THROUGH FL 240 IN ORDER TO SLOW BELOW .65  MACH.  OVERHEAT LIGHT EXTINGUISHED MOMENTARILY AFTER GRAVITY EXTENSION & CAME BACK ON UNTIL 10 MINS AFTER ENGINE SHUTDOWN.  CHECK WRI 29-11/5578 FOR #1 ENGINE GREEN EDP R/R.  COMPLETED TSI STEPS 2 & 5. SEE WRI 29-11/5578.  R & R #1 ENG GREEN SYS EDP IAW AMM 29-11-32-04-02. OPS & LEAK CHECK PASSED. COLLECTED HYD SAMPLE FROM GREEN SYS IAW AMM 12-32-29. FLUSHED GREEN  HYD SYS & FOUND NO CLOGGING INDICATORS POPPED. NO CONTAMINATION FOUND IN GREEN SYS FILTERS. SERVICED GREEN HYD SYS TO TOP HAT. OPS & LEAK CHECK GOOD.
